# SDR 06FDEA04199

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED REPAIR ON LT OTBD FORE FLAP 10" FROM INBD END HAS GOUGE ON DOUBLER REMOVED DAMAGED DOUBLER AND INSTALLED NEW DOUBLER REF SRM 57-50-4 FIG PG 1.  THIS REPAIR CLASSIFIED AS MAJOR ON WO NR 34610, SNRM NR N01238.
